Regularity for coupled two-dimensional nonlinear Fokker-Planck and Navier-Stokes systems

Constantin, P, Fefferman, C, Titi, E S and Zarnescu, A (2007) Regularity for coupled two-dimensional nonlinear Fokker-Planck and Navier-Stokes systems. Communications in Mathematical Physics, 270 (3). pp. 789-811. ISSN 0010-3616

Full text not available from this repository.

Abstract

We consider systems of particles coupled with fluids. The particles are described by the evolution of their density, and the fluid is described by the Navier-Stokes equations. The particles add stress to the fluid and the fluid carries and deforms the particles. Because the particles perform rapid random motion, we assume that the density of particles is carried by a time average of the fluid velocity. The resulting coupled system is shown to have smooth solutions at all values of parameters, in two spatial dimensions.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Arghir Zarnescu
Date Deposited: 18 May 2014 10:01
Last Modified: 18 May 2014 10:01
URI: http://sro.sussex.ac.uk/id/eprint/48724
📧 Request an update